| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a 46-year old female patient, the device would not power up.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not oberseved during the testing.The device was put through extensive testing including power cycling, bench handling, and environmental stressing without duplicating the report.The monitor board was replaced as a precaution.The device was recertified and returned to the customer.The device log does not capture reports of this nature.Analysis of reports of this type has not identified an increase in trend.